# SDR 2002UALA00276

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 28,909 hours, 21,507 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY STATION 188 RIGHT HAND FRAME OUTBOARD SIDE CHORD CRACKED AT WL 208.   MAJOR REPAIR ACCOMPLISHEDINSTALLED DOUBLER.
